# SDR DALA2024052205412

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORROSION ON CENTER WING TANK LOWER SKIN BOTTOM SURFACE STA 747 BETWEEN XCW 27-32 AT LH MLG WHEEL WELL (AREA UNDER MLG CABLE FITTING). SUMMARY OF NRC 00775: CORROSION LEVEL 1. CORROSION ON CENTER WING TANK LOWER SKIN BOTTOM SURFACE STA 747 BETWEEN XCW 27-32 AT LH MLG WHEEL WELL (AREA UNDER MLG CABLE FITTING) WAS REPAIRED PER ER/A 618122-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 618122-14 REV 2. ASSOCIATED ER/A 14-618122 ADDED FOR AC 9521. (LP #0351865)
